Revista Matemática Iberoamericana


Full-Text PDF (222 KB) | Metadata | Table of Contents | RMI summary
Volume 15, Issue 3, 1999, pp. 475–485
DOI: 10.4171/RMI/263

Published online: 1999-12-31

Maximal averages over flat radial hypersurfaces

Alex Iosevich[1]

(1) University of Rochester, USA

No abstract available for this article.

No keywords available for this article.

Iosevich Alex: Maximal averages over flat radial hypersurfaces. Rev. Mat. Iberoam. 15 (1999), 475-485. doi: 10.4171/RMI/263